# SDR AU000891

- Difficulty date: March 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7077603
- Condition: Faulty
- Location: Ac System
- Part time: 42,538 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) STANDBY STATIC INVERTER FAULTY. WORKSHOP INVESTIGATION FOUND THAT TRANSISTORS Q3 TO Q10 WERE SHORT CIRCUITED OR OPEN CIRCUITED WITH THE BASE BIAS RESISTORS BLOWN OPEN.
